I'm back on Copaxone, 4 injections later its day 5 (today) and I feel lousy. I have some painful cramp like pains in my legs/ankles, I feel like I just want to permanently sit in a warm bath. I did that last night and it helped some, but I can't sit in a tub all day long. Otherwise it seems that I'm overheating easily, like at work. I can't take things like Ibuprofen and other NSAIDs and no Tylenol due to liver tests being higher than they should. Any advice you can give me?
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
Has anyone tried these supplements? Do they give MGers more quality of life by improving memory and overall well being?Thanks!Barbel